# SDR 97ZZZX4337

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230H
- Make and model: Bolkms BK117A4
- Aircraft serial: 7136
- Engine: Lyc LTS101650B1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Manifold
- Condition: Leak
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HIGH PRESSURE LEAK AT BRAZE JOINT.  FUEL SPRAYING IN ENGINE COMPARTMENT.  SUBMITTER STATED BRAZE JOINT TUBING SHOULD BE REPLACED AT OVERHAUL.
